# SDR SWAA2023102412956

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,293 hours, 32,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FWD GALLEY EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK IS GOOD AT THIS TIME.
